Have DVT in the entire left leg on Xarelto also experiencing intense leg cramps almost nightly anybody else have the same experience if so what can I do
Hi Mscyntro: Yes Xarelto is a clot preventer and is prescribed AFTER the clot(s) are busted (dissolved) with tPA or PLAT (Tissue Plasminogen Activators). The intense cramps in the leg are due to dehydration. Suggest that you drink plenty of water (at least 2 liters a day) and reduce your intake of alcoholic beverages.
- Xarelto Information for Consumers
- Xarelto Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xarelto (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2009 • 2 answers
Posted 28 Dec 2012 • 16 answers
Posted 27 Apr 2013 • 1 answer
Posted 15 Oct 2013 • 1 answer
Deep Vein Thrombosis (DVT) - My 29 yr old daughter has DVT after hip surgery for a sports accident.?
Posted 31 Oct 2013 • 2 answers